# SDR DALA2022030701491

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 70,212 hours, 26,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2L / KNUCKLE KNOCKER STAYS RETRACTED. CORRECTIVE ACTION: TIGHTENED 2L DOOR LINING/COVER, CYCLED ARM/DISARM LEVER SEVERAL TIMES. CKS NML. REF B757 AMM 25-66. (2143070)
